Alert archive / Tennessee / Frost Advisories in 2016
Frost Advisory 5, NWS Morristown, TN
NWS Morristown, TN issued this frost advisory at Nov 10, 2016, 3:21 PM EST for 33 counties in Tennessee; 7 counties in Virginia; Cherokee County, Clay County, North Carolina. It took effect at Nov 11, 2016, 2:00 AM EST. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Nov 10, 2016, 3:21 PM EST (20:21 UTC)
- In effect from
- Nov 11, 2016, 2:00 AM EST
- Expired
- Nov 11, 2016, 8:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Morristown, TN
All 42 counties
Cherokee County, NC, Clay County, NC, Anderson County, TN, Bledsoe County, TN, Blount County, TN, Bradley County, TN, Campbell County, TN, Carter County, TN, Claiborne County, TN, Cocke County, TN, Grainger County, TN, Greene County, TN, Hamblen County, TN, Hamilton County, TN, Hancock County, TN, Hawkins County, TN, Jefferson County, TN, Johnson County, TN, Knox County, TN, Loudon County, TN, Marion County, TN, McMinn County, TN, Meigs County, TN, Monroe County, TN, Morgan County, TN, Polk County, TN, Rhea County, TN, Roane County, TN, Scott County, TN, Sequatchie County, TN, Sevier County, TN, Sullivan County, TN, Unicoi County, TN, Union County, TN, Washington County, TN, City of Bristol, VA, City of Norton, VA, Lee County, VA, Russell County, VA, Scott County, VA, Washington County, VA, Wise County, VA
The radar
The Knoxville radar (KMRX), 27 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.4 hours before the alert went out and 265 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 951 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- -78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
537 WWUS74 KMRX 102021 NPWMRX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MORRISTOWN TN 321 PM EST THU NOV 10 2016 ...AREAS OF FROST EXPECTED THIS MORNING ACROSS EAST TENNESSEE...SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA... .RIDGE OF HIGH PRESSURE OVER THE AREA IS PRODUCING CLEAR SKIES WITH WINDS DECREASING TO NEAR CALM AFTER SUNSET. THESE CONDITIONS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30S ACROSS THE ADVISORY AREA. NCZ060-061-TNZ012>018-035>047-067>074-081>087-098-100>102-VAZ001- 002-005-006-008-110430- /O.NEW.KMRX.FR.Y.0005.161111T0700Z-161111T1300Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-BRADLEY-WEST POLK-EAST POLK-LEE-WISE- SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CLEVELAND...BENTON...DUCKTOWN... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 321 PM EST THU NOV 10 2016 /221 PM CST THU NOV 10 2016/ ...FROST ADVISORY IN EFFECT FROM 2 AM EST /1 AM CST/ TO 8 AM EST /7 AM CST/ FRIDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM EST /1 AM CST/ TO 8 AM EST /7 AM CST/ FRIDAY. * EVENT...AREAS OF FROST WILL DEVELOP LATE TONIGHT AS TEMPERATURES DROP INTO THE MIDDLE 30S. SOME LOCALIZED VALLEY LOCATIONS MAY EVEN SEE TEMPERATURES DROP BRIEFLY BELOW FREEZING BEFORE SUNRISE. * TIMING...PATCHY FROST CAN BE EXPECTED TO DEVELOP AFTER MIDNIGHT...BECOMING MORE WIDESPREAD AFTER 5 AM FRIDAY. * IMPACTS...AREAS OF FROST WILL DEVELOP BY MORNING ACROSS THE ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
3 follow-up statements
731 WWUS74 KMRX 102106 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 406 PM EST THU NOV 10 2016 ...AREAS OF FROST EXPECTED FRIDAY MORNING ACROSS EAST TENNESSEE... SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA... .RIDGE OF HIGH PRESSURE OVER THE AREA IS PRODUCING CLEAR SKIES WITH WINDS DECREASING TO NEAR CALM AFTER SUNSET. THESE CONDITIONS WILL ALLOW TEMPERATURES TO DROP INTO THE MIDDLE 30S ACROSS THE ADVISORY AREA. NCZ060-061-TNZ012>018-035>047-067>074-081>087-098-100>102-VAZ001- 002-005-006-008-111000- /O.CON.KMRX.FR.Y.0005.161111T0700Z-161111T1300Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-BRADLEY-WEST POLK-EAST POLK-LEE-WISE- SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CLEVELAND...BENTON...DUCKTOWN... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 406 PM EST THU NOV 10 2016 /306 PM CST THU NOV 10 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EST /1 AM CST/ TO 8 AM EST /7 AM CST/ FRIDAY... * EVENT...AREAS OF FROST WILL DEVELOP AS TEMPERATURES DROP INTO THE MIDDLE 30S. SOME LOCALIZED VALLEY LOCATIONS MAY EVEN SEE TEMPERATURES DROP BRIEFLY BELOW FREEZING. * TIMING...PATCHY FROST CAN BE EXPECTED TO DEVELOP AFTER MIDNIGHT...BECOMING MORE WIDESPREAD AFTER 5 AM FRIDAY. * IMPACTS...AREAS OF FROST WILL DEVELOP BY MORNING ACROSS THE ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
421 WWUS74 KMRX 110248 AAA NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 948 PM EST THU NOV 10 2016 ...AREAS OF FROST EXPECTED FRIDAY MORNING ACROSS EAST TENNESSEE... SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA... .A RIDGE OF HIGH PRESSURE OVER THE AREA IS PRODUCING CLEAR SKIES AND CALM WINDS. THESE CONDITIONS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER TO MIDDLE 30S ACROSS THE ADVISORY AREA. TNZ099-111000- /O.EXA.KMRX.FR.Y.0005.161111T0700Z-161111T1300Z/ HAMILTON- INCLUDING THE CITY OF...CHATTANOOGA 948 PM EST THU NOV 10 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EST FRIDAY. * EVENT...AREAS OF FROST WILL DEVELOP AS TEMPERATURES DROP INTO THE MIDDLE 30S. SOME LOCALIZED VALLEY LOCATIONS MAY EVEN SEE TEMPERATURES DROP BRIEFLY BELOW FREEZING. * TIMING...PATCHY FROST CAN BE EXPECTED TO DEVELOP AFTER MIDNIGHT...BECOMING MORE WIDESPREAD AFTER 5 AM FRIDAY. * IMPACTS...AREAS OF FROST WILL DEVELOP BY MORNING ACROSS THE ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$ NCZ060-061-TNZ012>018-035>047-067>074-081>087-098-100>102-VAZ001- 002-005-006-008-111000- /O.CON.KMRX.FR.Y.0005.161111T0700Z-161111T1300Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-BRADLEY-WEST POLK-EAST POLK-LEE-WISE- SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CLEVELAND...BENTON...DUCKTOWN... JONESVILLE...WISE...NORTON...GATE CITY...LEBANON...ABINGDON 948 PM EST THU NOV 10 2016 /848 PM CST THU NOV 10 2016/ ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EST /1 AM CST/ TO 8 AM EST /7 AM CST/ FRIDAY... * EVENT...AREAS OF FROST WILL DEVELOP AS TEMPERATURES DROP INTO THE LOWER AND MIDDLE 30S. SOME LOCALIZED VALLEY LOCATIONS MAY EVEN SEE TEMPERATURES DROP BRIEFLY BELOW FREEZING. * TIMING...PATCHY FROST CAN BE EXPECTED TO DEVELOP AFTER MIDNIGHT...BECOMING MORE WIDESPREAD AFTER 5 AM FRIDAY. * IMPACTS...AREAS OF FROST WILL DEVELOP BY MORNING ACROSS THE ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
744 WWUS74 KMRX 110838 AAB NPWMRX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MORRISTOWN TN 338 AM EST FRI NOV 11 2016 ...AREAS OF FROST EXPECTED EARLY THIS MORNING ACROSS EAST TENNESSEE...SOUTHWEST VIRGINIA...AND SOUTHWEST NORTH CAROLINA... .A RIDGE OF HIGH PRESSURE OVER THE AREA IS PRODUCING CLEAR SKIES AND CALM WINDS. THESE CONDITIONS WILL ALLOW TEMPERATURES TO DROP INTO THE LOWER TO MIDDLE 30S ACROSS THE ADVISORY AREA. NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-111300- /O.CON.KMRX.FR.Y.0005.000000T0000Z-161111T1300Z/ CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- INCLUDING THE CITIES OF...MURPHY...HAYESVILLE...ONEIDA... LA FOLLETTE...TAZEWELL...SNEEDVILLE...ROGERSVILLE...KINGSPORT... BRISTOL...MOUNTAIN CITY...WARTBURG...CLINTON...OAK RIDGE... MAYNARDVILLE...RUTLEDGE...MORRISTOWN...NEWPORT...COSBY... GREENEVILLE...CEDAR CREEK...JOHNSON CITY...ERWIN...ELIZABETHTON... ROAN MOUNTAIN...KINGSTON...LENOIR CITY...KNOXVILLE...DANDRIDGE... MARYVILLE...CADES COVE...SEVIERVILLE...GATLINBURG...DUNLAP... PIKEVILLE...DAYTON...DECATUR...ATHENS...MADISONVILLE... COKER CREEK...JASPER...CHATTANOOGA...CLEVELAND...BENTON... DUCKTOWN...JONESVILLE...WISE...NORTON...GATE CITY...LEBANON... ABINGDON 338 AM EST FRI NOV 11 2016 /238 AM CST FRI NOV 11 2016/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST /7 AM CST/ THIS MORNING... * EVENT...AREAS OF FROST WILL DEVELOP AS TEMPERATURES DROP INTO THE LOWER AND MIDDLE 30S. SOME LOCALIZED VALLEY LOCATIONS MAY EVEN SEE TEMPERATURES DROP BRIEFLY BELOW FREEZING. * TIMING...PATCHY FROST CAN BE EXPECTED TO DEVELOP AFTER MIDNIGHT...BECOMING MORE WIDESPREAD AFTER 5 AM TODAY. * IMPACTS...AREAS OF FROST WILL DEVELOP BY MORNING ACROSS THE ADVISED AREA...ESPECIALLY IN SHELTERED VALLEYS. TENDER OUTSIDE PLANTS THAT ARE SUSCEPTIBLE TO FROST DAMAGE NEED TO BE PROTECTED OR BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this frost advisory went out at Nov 10, 12:05 PM EST, 3 hours 16 minutes earlier.
Area forecast discussion, Nov 10, 12:05 PM EST, 3 hours 16 minutes before
Area Forecast Discussion National Weather Service Morristown TN 1205 PM EST Thu Nov 10 2016 .AVIATION... Surface high pressure and subsidence aloft bringing clear skies, light winds, and VFR conditions to all terminals through the forecast period. Smoke from forest fires N of KCHA could become a restriction to vsby at the terminal this evening and overnight as winds decrease, however confidence in occurrence too low to include in the TAF at present. && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. &&
Hazardous weather outlook, Nov 10, 4:30 AM EST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 430 AM EST THU NOV 10 2016 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-110930- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 430 AM EST THU NOV 10 2016 /330 AM CST THU NOV 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT STRONG GUSTY WINDS WILL BE POSSIBLE LATER TONIGHT IN THE HIGHER ELEVATIONS OF FAR EASTERN TENNESSEE INTO SOUTHWEST VIRGINIA. THE STRONGEST WINDS OF 20 TO 30 MILES PER HOUR WILL LIKELY OCCUR AT ELEVATIONS ABOVE 3000 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG GUSTY WINDS WILL BE POSSIBLE FRIDAY IN THE HIGHER ELEVATIONS OF FAR EAST TENNESSEE INTO SOUTHWEST VIRGINIA. THE STRONGEST WIND GUSTS OF 25 TO 35 MILES PER HOUR WILL LIKELY OCCUR AT ELEVATIONS ABOVE 3000 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TD/MA
Nearby
Frost Advisories in Tennessee, 2016Frost Advisories in Virginia, 2016Frost Advisories in North Carolina, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.